# SDR SWAA2022012886561

- Difficulty date: June 29, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 61,743 hours, 35,907 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Lh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD AFT FLAP; 2ND FROM INBD TRACK CUTOUT; THE LOWER CUTOUT FILLER IS BROKEN OUT AND CRACKED. / REMOVED AND REPLACED PER SRM 51-40-02.
